# SDR CALA2024070300112

- Difficulty date: June 30, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 89,649 hours, 21,231 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110145
- Condition: Handler Error
- Location: Bs 611 S16l
- Part time: 89,646 hours, 21,230 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

JET BRIDGE MALFUNCTIONED AND CONTACTED FUSELAGE, FOUND DENT AT STRINGER 16L APPROX 4 FEET FROM LEFT WING INSPECTION LIGHT PICS UPDATE WITH MEASUREMENTS DAMAGE IS FORWARD OF THE L2 DOOR. DENT FOUND TO BE ON STRINGER 16L @ STATION 611  (SEE SRM 53-00-01-1A-1 SHEET 5 DETAIL 3) DAMAGE WAS 2.250 WIDE X .071 DEPTH. DAMAGE BEING ON STRINGER PUTS IT OUT OF LIMITS (SEE SRM 53-00-01-1A-1 SHEET 5 DETAIL 3.) ACP. HFEC OF AFFECTED AREA, EXTERNAL SURFACE, NO CRACKS DETECTED, REF. NDT PT. 6, 51-00-19. ITEM LOCKED OPEN FOR MX FERRY FROM ORD TO MCO MX FERRY COMPLETE
